MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550601
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter address (b)(6); reported here as the address exceeded the character limit for the designated field.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurately.Imdrf impact code f1001 is being used to capture the reportable event of a canceled/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was being prepared for use during an esophageal dilation procedure performed on (b)(6) 2025.During preparation, the syringe did not generate the necessary pressure for use.The pressure gauge needle would rise but it automatically decreased.The device was never used on the patient.The procedure was canceled after patient sedation and is currently pending rescheduling.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b5 has been corrected based on the information received on april 21, 2025.Block e1: initial reporter address 1 is (b)(6); reported here as the address exceeded the character limit for the designated field.Block h6: imdrf device code a0902 captures the reportable event of gauge reading inaccurately.Imdrf impact code f1001 is being used to capture the reportable event of a canceled/rescheduled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was being prepared for use during an esophageal dilation procedure performed on (b)(6) 2025.During preparation, the syringe did not generate the necessary pressure for use.The pressure gauge needle would rise but it automatically decreased.The device was never used on the patient.The procedure was canceled after patient sedation and is currently pending rescheduling.There were no patient complications reported as a result of this event.Additional information received on april 21, 2025.It was reported that mfr report # 3005099803-2025-01906 alliance syringe and mfr report # 3005099803-2025-01952 cre pro wireguided dilatation balloon were used in the same patient with same procedure and are related.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21938334
Report Number3005099803-2025-01906
Device Sequence Number17478605
Product Code MAV
UDI-Device Identifier08714729129332
UDI-Public(01)08714729129332(17)250418(10)31457287
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2025
Device Model NumberM00550601
Device Catalogue Number5060-05
Device Lot Number0031457287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/14/2025
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale
Patient Weight70 KG